MAUDE Adverse Event Report: MEDTRONIC IRELAND IN.PACT AV ACCESS; DRUG-COATED PERIPHERAL TRANSLUMINAL ANGIOPLAST

MEDTRONIC IRELAND IN.PACT AV ACCESS; DRUG-COATED PERIPHERAL TRANSLUMINAL ANGIOPLAST
Catalog Number IAV08004008P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Stenosis (2263); Reduced Blood Flow (4598)
Date of Event 08/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
During the index procedure an in.Pact av access was used to treat the left arm anastomosis.Approximately 2 years 10 months post procedure patient suffered stenosis of juxta-anastomosis.Prolonged bleeding and decreased flow during and after hd treatments.7mm diameter balloon used to perform angioplasty.Post-intervention graftogram demonstrated no stenosis.Patient recovered.
 
Additional Manufacturer Narrative
Update received (b)(6) 2026: patient suffered stenosis of arteriovenous graft juxta-anastomosis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
IN.PACT AV ACCESS
Common Device Name
DRUG-COATED PERIPHERAL TRANSLUMINAL ANGIOPLAST
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23347845
Report Number9612164-2025-05190
Device Sequence Number12714501
Product Code PRC
UDI-Device Identifier00763000232641
UDI-Public(01)00763000232641(17)240303(10)0010589846
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P190008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/03/2024
Device Catalogue NumberIAV08004008P
Device Lot Number0010589846
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date05/01/2026
Date Device Manufactured03/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale
Patient Weight64 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American